Numerical methods and programming
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Num. Meth. Prog.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Num. Meth. Prog., 2012, Volume 13, Issue 4, Pages 517–524 (Mi vmp58)  

Вычислительные методы и приложения

Solving the Buckley–Leverett equation with a random coefficient of porosity

A. V. Isaeva, M. L. Serdobol'skaya

M. V. Lomonosov Moscow State University, Faculty of Physics

Abstract: The Buckley–Leverett equation with a random coefficient of porosity is considered. In order to analyze the equation, a combination of analytical (the method of characteristics) and numerical (upwind and hybrid difference schemes) approaches is used. An explicit expression for the stochastic characteristics of the Buckley–Leverett equation is obtained. The statistical parameters of breakthrough time are considered. A comparison between the analytical estimates and the numerical results is discussed.

Keywords: Buckley–Leverett equation; geostatistics; hybrid difference schemes.

Full text: PDF file (401 kB)
UDC: 519.688
Received: 17.09.2012

Citation: A. V. Isaeva, M. L. Serdobol'skaya, “Solving the Buckley–Leverett equation with a random coefficient of porosity”, Num. Meth. Prog., 13:4 (2012), 517–524

Citation in format AMSBIB
\Bibitem{IsaSer12}
\by A.~V.~Isaeva, M.~L.~Serdobol'skaya
\paper Solving the Buckley--Leverett equation with a random coefficient of porosity
\jour Num. Meth. Prog.
\yr 2012
\vol 13
\issue 4
\pages 517--524
\mathnet{http://mi.mathnet.ru/vmp58}


Linking options:
  • http://mi.mathnet.ru/eng/vmp58
  • http://mi.mathnet.ru/eng/vmp/v13/i4/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Numerical methods and programming
    Number of views:
    This page:162
    Full text:105

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021